# SDR AALA2009032701010

- Difficulty date: March 27, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- Aircraft time: 54,382 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Bottle
- Condition: Low Pressure
- Location: Nr 2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - LEFT NUMBER 2 DOOR EMERGENCY ASSIST BOTTLE LOW PRESSURE.  SERVICED ASSIST BOTTLE AT LEFT NUMBER 2 DOOR.
